MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V Portex Endobronchial Tubes; Tube, Tracheal/Bronchial, Differential Ventilation (W/WO Connector)

ICU Medical Healthcare Manufacturing S.A. de C.V Portex Endobronchial Tubes; Tube, Tracheal/Bronchial, Differential Ventilation (W/WO Connector)
Catalog Number 198-37L
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction

Brand Name
Portex Endobronchial Tubes
Common Device Name
Tube, Tracheal/Bronchial, Differential Ventilation (W/WO Connector)
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V
ave calidad no. 4, parque
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50235313
Report Number9617604-2026-00217
Device Sequence Number10392310
Product Code CBI
UDI-Device Identifier15019315058622
UDI-Public(01)15019315058622(17)280314(10)6097258
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryJA
PMA/510(K) Number
K953483
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number198-37L
Device Lot Number6097258
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown